# SDR SWAA2024020847634

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT RUBS ON SCUFF PLATE WHILE OPENING AND CLOSING THE DOOR<[01] ADJUSTED AFT ENTRY DOOR; DOOR MOUNTED ESCAPE SLIDE GIRT BAR Z-FOLD WITH MT 725-61-06 REF: TTG8Q00RB8CS;[02] VERIFIED ADJUSTMENT TO AFT ENTRY DOOR; DOOR MOUNTED ESCAPE SLIDE GIRT BAR Z-FOLD.
